Thermoelastic stability of trusses with temperature‐dependent constitutive relations

authored by
Peter Wriggers, S. Reese
External Organisation(s)
Technische Universität Darmstadt
Type
Article
Journal
International Journal for Numerical Methods in Engineering
Volume
35
Pages
1891-1906
No. of pages
16
ISSN
0029-5981
Publication date
30.11.1992
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Numerical Analysis, Engineering(all), Applied Mathematics
Electronic version(s)
https://doi.org/10.1002/nme.1620350910 (Access: Unknown)